# SDR AALA202203046597

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A300*
- Aircraft serial: 6271
- Aircraft time: 23,860 hours, 7,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 800890700
- Condition: Cut
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT EMERGENCY LIGHT WIRE WH1NR2 CUT FOR WIRE BUNDLE HARNESS 351WL7 UNDER SEAT 25ABC. SPLICED EMERGENCY PATH LIGHTING WIRE PER ESPM 20-45-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
